Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, EpiSciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

Stochastic ordering for permutation symmetric distributions

Abstract : In this paper the meaning of the stochastic ordering relation is studied when the random vectors which are compared are assumed to be permutation symmetric. It is shown that in order to establish the stochastic ordering relation between two such random vectors it is enough to consider only upper sets which are symmetric, rather than all upper sets. Further results for such bivariate random vectors are also given. Some comments regarding stochastic ordering of general random vectors and of vectors of order statistics are also included. Some applications are described.
Complete list of metadata
Contributor : Antoine Haldemann Connect in order to contact the contributor
Submitted on : Wednesday, December 1, 2010 - 4:49:39 PM
Last modification on : Saturday, June 25, 2022 - 10:51:33 AM


  • HAL Id : hal-00542131, version 1




Marco Scarsini, Moshe Shaked. Stochastic ordering for permutation symmetric distributions. Statistics and Probability Letters, Elsevier, 1990, Vol. 9, N°3, pp. 217-222. ⟨hal-00542131⟩



Record views